How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I have Sjogrens that is affecting my immune system. I am

Customer Question

I have Sjogrens that is affecting my immune system. I am under a Rhuematologist and a pulmonologist and have taken predneson 20MG per day for seven months. I am having many side affects: headaches, continuous mouth sores, shakiness, depression, loss of muscle tone, weight loss due to diarrhea and nausea, hair loss,swollen hands and puffy round face, and extreme tiredness. I have read about d
JA: How long have you been feeling this way? Have you reached out to anyone about this yet?
Customer: Yes, may times to my nurses and doctors.
JA: Anything else in your medical history you think the doctor should know?
Customer: I want to stop taking prednesone and try Cell Cept, Mycophenolate. What do you think of this switch?
Submitted: 9 months ago.
Category: Medical
Expert:  Dr. David replied 9 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 9 months ago.

I am sorry you have bad autoimmune disorders.

you should see a GI doctor and get a colonoscopy to check for crohn's disease or ulcerative colitis

you should talk to your rheumatologist about swtiching from prednisone to cellcept or mycophenolate.

these could help suppress your immune system better than the prednisone.